# SDR UIEA2025022000153

- Difficulty date: February 20, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 51,741 hours, 9,597 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning Message
- Condition: False Activation
- Location: Zone 300
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BLOCK TURN BACK. LOW SPEED REJECT T/O DUE TO T/O WARNING STAB TRIM.  MCC NOTIFIED, NO EICAS MESSAGE, NO CURRENT FAULT, NO EXISTING FAULT, HORIZONTAL STABILIZER TRIM CONTROL SYSTEM AND ADJUSTMENT TEST IAW AMM 27-41-00/501.
